Wednesday, July 17, 2013

Bad Provera Cycle

I normally don't have too many side effects from Provera - hot flashes, crazy vivid dreams, slight headaches, a little grouchiness here and there... This cycle was a different story. I still have the ever-present hot flashes but this cycle has added insomnia, huge mood swings, irritability, and REALLY bad stomach issues (aka: crazy GI pain and cramping with diarrhea) into the mix. It's been a blast.

Thankfully, I took my last pill yesterday so I really hope my body straightens it's shit out asap. I normally get my period 4 days after the last pill which would put CD1 on Saturday and my CD3 U/S on Monday which is gonna be tough with my work schedule. I'm reeeeaaaaaally hoping that AF shows on Sunday so I can go in on Tues for monitoring but honestly, after this Provera experience I should probably just be happy to GET a period, regardless of when it comes.

Hoping there's some Tampax in my future!


  1. Sorry the provera is causing you issues this time around :(

    I hope you get your period timely!

  2. I hate Provera with a passion!